# SDR CA151020003

- Difficulty date: October 19, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 7,775 hours
- Engine: Pwc PW150A
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Part time: 9,924 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 HYDRAULIC FLUID HOT CAUTION MESSAGE ON CLIMB OUT, FOLLOWED SHORTLY BY A NO 1 HYDRAULIC PUMP CAUTION MESSAGE AND COMPLETE LOSS OF PRESSURE, QUANTITY REMAINED NORMAL, HOWEVER THE TEMP INCREASED STEADILY. AIRCRAFT RETURNED TO DEPARTURE AIRPORT. CASE DRAIN DIFFERENTIAL PRESSURE BUTTON FOUND POPPED, BOTH CASE DRAIN AND PRESSURE FILTERS FOUND CONTAMINATED. TEMP INDICATORS FOUND TO HAVE REACHED 300 DEGREES F. AIRCRAFT SYSTEM WILL BE FLUSHED AS PER AMM, PUMP WILL GO BACK TO OEM ON PARTS EXCHANGE PROGRAM.
